# SDR AALA20110310TUL02

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 4 CORRODED STATION 680.  REPLACED SEAT TRACK AT STATIONS 660 TO 710 IAW SRM 53-00-52-2R AARD 53-00-02-01.
